# SDR COEA2015071113816

- Difficulty date: July 11, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 30,253 hours, 30,622 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Beam
- Part number: S57012081200
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 148276 NR 500019 HEAVY CHECK COE & MAJOR REPAIR.  LT FLAP SUPPORT BEAM AT RIB 13 HAS PLAY & FRETTING AT THE LOWER WING ATTACH POINT, LEVEL 2 CORROSION.  REPAIR IAW SRAS CE 4020 15 9565 DATED 8 27 2015.
